# SDR IPXA2021072872222

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,586 hours, 14,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NACREW REPORTED DIFFICULITY IN DISARMING DOOR SLIDE.CLEANED AND LUBED GIRT BAR AND ALL ASSOCIATED LINKAGES PER AMM 12-22-52-0001. OPS CHECK GOOD PER AMM 25-61-21-0401
